PubMed Health⌕ Search

PubMed · 12414243

Safety concerns about kava not unique.

Abstract

The source did not provide an abstract. Follow the original record for more information.

Explore related subjects

Keep this discovery

Explore connections, maps & timelines

BibTeXRIS

Peter A G M De Smet. 2002-10-26. Safety concerns about kava not unique.. https://doi.org/10.1016/s0140-6736(02)11347-x

Cite the original work for its findings. Save a collection to share your selection of sources.

KEEP EXPLORING

Related citations

[Severe drug hepatitis caused by Chelidonium].

We report the case of a 58-year-old male patient who was admitted with severe acute cholestatic hepatitis. Liver biopsy showed signs of drug-induced hepatitis. Other causes of acute hepatitis were excluded. Therefore, the ingestion of a Chelidonium-containing preparation (celandine) was thought to be responsible for the hepatitis. Shortly after stopping the administration of Chelidonium, the highly pathological levels of several liver parameters began to normalise. As no autoantibodies were detectable, an idiosyncratic reaction as the cause of drug-induced hepatitis is probable. In cases of unknown hepatitis, herbal medications should be taken into account as a possible cause.

Chelidonium↗